# SDR CALA2014082501156

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 44,810 hours, 15,902 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK BETWEEN WR 200.8 & 192.0 BETWEEN LBL 36 & 42 CTR WING BOX REAR SPAR CERT.  WEB LOCATED ON LT MLG WW AREA.  REPAIRED IAW SRM 57-10-10 REPAIR 3 FIG 204 IAW FORM 44-0008.  ISSUED DIP, CAT B REPAIR SUBJECT TO INSP IAW SRM 57-10-10 TABLE 20 4 REPAIR 3 & FIG 206 REPAIR 3 WITH HFEC INSP AT 56000 FLIGHT CYCLES AFTER INSTALL & INTERVAL OF 36000 FLIGHT CYCLES AFTER IAW NDT PART 6 51-00-00 PROCEDURE 4.
